# SDR SWIA202157384

- Difficulty date: February 8, 2021
- Submitted: April 7, 2021
- Operation: Air carrier
- Aircraft: N764SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10229
- Aircraft time: 41,438 hours, 26,651 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Condition: Worn
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* LH SLAT TRACK 1-2 HAS WEAR MARKS & CORROSION   (C-CHECK RO 4/4/2021)    BLENDED L/H SLAT TRACK 1-2 IAW CRJ 700 SRM 51-12-00-001-001-A01 AND COMPLIED WITH REO 670-57-42-1008 REV-- DATE 2-17-2021 OPS TEST GOOD. NO WEIGHT CHANGE BLEND OUT ONLY.    COMPLIED WITH 51-900-1002-SKY.
